# SDR 9SUA2015060101

- Difficulty date: May 26, 2015
- Submitted: June 1, 2015
- Operation: Air carrier
- Aircraft: N786JS
- Make and model: Cessna 525B
- Aircraft serial: 525B0030
- Aircraft time: 7,262 hours, 5,386 cycles
- Engine: Wilint FJ44
- Engine time: 7,115 hours, 5,286 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Regulator
- Part number: 99125101
- Part serial: 5AV77
- Condition: Failed
- Location: Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B, A

## Discrepancy

APPROXIMATELY 1 HOUR INTO NORMAL CRUISE FLIGHT AT FL 400 THE MAIN CABIN DOOR SEAL FAILED, THE SECONDARY SEAL REMAINED IN PLACE.  A SOUND LIKE AN AIR HORN WAS VERY LOUD AT THIS POINT.  THE FLIGHT CREW DECLARED AN EMER & DONNED THEIR OXYGEN MASKS.  THEY ASKED FOR AN IMMEDIATE LOWER ALTITUDE & DECIDED TO DIVERT TO THE NEAREST AIRPORT.  THEY LANDED WITHOUT INCIDENT.  R & R THE PRESS REGULATOR FOR THE DOOR SEAL.  OPERATIONS & LEAK CHECKED GOOD.
